# SDR COMA0060933

- Difficulty date: November 17, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 10,478 hours, 9,948 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part serial: 7146
- Condition: Dented
- Location: Cargo Door
- Part time: 10,478 hours, 9,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE 2 DENTS AFT OF CARGO DOOR BETWEEN FS 654.5 AND 682.0 STR 15L AND 16L.  REPAIRED THE 2 DENTS IAW EO 601R-53-1923A.
